CORC  > 西安交通大学
Continuity and stability of fully random two-stage stochastic programs with mixed-integer recourse
Chen, Zhiping; Zhang, Feng
刊名OPTIMIZATION LETTERS
2014
卷号8期号:[db:dc_citation_issue]页码:1647-1662
关键词Continuity Stability Mixed-integer programming Stochastic programming Parametric integer programming
ISSN号1862-4472
DOI[db:dc_identifier_doi]
URL标识查看原文
WOS记录号[DB:DC_IDENTIFIER_WOSID]
内容类型期刊论文
URI标识http://www.corc.org.cn/handle/1471x/3299241
专题西安交通大学
推荐引用方式
GB/T 7714
Chen, Zhiping,Zhang, Feng. Continuity and stability of fully random two-stage stochastic programs with mixed-integer recourse[J]. OPTIMIZATION LETTERS,2014,8([db:dc_citation_issue]):1647-1662.
APA Chen, Zhiping,&Zhang, Feng.(2014).Continuity and stability of fully random two-stage stochastic programs with mixed-integer recourse.OPTIMIZATION LETTERS,8([db:dc_citation_issue]),1647-1662.
MLA Chen, Zhiping,et al."Continuity and stability of fully random two-stage stochastic programs with mixed-integer recourse".OPTIMIZATION LETTERS 8.[db:dc_citation_issue](2014):1647-1662.
个性服务
查看访问统计
相关权益政策
暂无数据
收藏/分享
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。


©版权所有 ©2017 CSpace - Powered by CSpace